Differential and Integral Equations

Oscillation for first order linear differential equations with deviating arguments

L. H. Erbe and B. G. Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 3 (1988), 305-314.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371669559

Mathematical Reviews number (MathSciNet)
MR929918

Zentralblatt MATH identifier
0723.34055

Subjects
Primary: 34K15
Secondary: 34A30: Linear equations and systems, general

Citation

Erbe, L. H.; Zhang, B. G. Oscillation for first order linear differential equations with deviating arguments. Differential Integral Equations 1 (1988), no. 3, 305--314. https://projecteuclid.org/euclid.die/1371669559


Export citation